# SDR AALA202401304401

- Difficulty date: January 21, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347108820200
- Condition: Cracked
- Location: Frm 66 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CRACKED FRAME CONNECTION AT FR 66 AND S23L. REPLACED FRAME CONNECTION PER SRM 51-42-11.
